RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 454–463 (Mi mz9223)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Mean Values of the Function $\tau_k(n)$ in Sequences of Natural Numbers

K. M. Eminyan

N. E. Bauman Moscow State Technical University

Abstract: We obtain an asymptotic formula for the mean value of the function $\tau_k(n)$, which is the number of solutions of the equation $x_1\dotsb x_k=n$ in natural numbers $x_1,…,x_k$, in some special sequences of natural numbers.

Keywords: sequence of natural numbers, trigonometric sum, number system of base $q$, complex-valued function, inequality of the large sieve

DOI: https://doi.org/10.4213/mzm9223

Full text: PDF file (450 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 439–447

Bibliographic databases:

UDC: 511
Received: 03.12.2009
Revised: 15.06.2010

Citation: K. M. Eminyan, “On the Mean Values of the Function $\tau_k(n)$ in Sequences of Natural Numbers”, Mat. Zametki, 90:3 (2011), 454–463; Math. Notes, 90:3 (2011), 439–447

Citation in format AMSBIB
\Bibitem{Emi11}
\by K.~M.~Eminyan
\paper On the Mean Values of the Function~$\tau_k(n)$ in Sequences of Natural Numbers
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 454--463
\mathnet{http://mi.mathnet.ru/mz9223}
\crossref{https://doi.org/10.4213/mzm9223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868373}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 439--447
\crossref{https://doi.org/10.1134/S0001434611090124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155213166}


Linking options:
  • http://mi.mathnet.ru/eng/mz9223
  • https://doi.org/10.4213/mzm9223
  • http://mi.mathnet.ru/eng/mz/v90/i3/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. M. Eminyan, “Asymptotic Law of Distribution of Primes of Special Form”, Math. Notes, 100:4 (2016), 625–628  mathnet  crossref  crossref  mathscinet  isi  elib
    2. K. M. Eminyan, “Nelineinaya additivnaya zadacha s prostymi chislami spetsialnogo vida”, Matem. zametki, 105:3 (2019), 455–461  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    Full text:55
    References:36
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019